# SDR AALA20161122011

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 7,401 hours, 2,450 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER CYLINDER PRESSURE BELOW LIMITS.  SERVICED CYLINDER IAW AMM 52-10-00.  OPERATIONAL CHECK GOOD.
